← Return to Help me deal with PREDNISOLONE side effects

Discussion
webiondev (@webiondev)

Help me deal with PREDNISOLONE side effects

Transplants | Last Active: Oct 13, 2019 | Replies (10)

Comment receiving replies
@contentandwell

@webiondev I am sorry that you suffered a rejection episode. I’m sure that you must have felt that you were out of the woods and would be fine as long as you took your prescribed immunosuppressants.
I was on a higher dose of prednisone but that went down to 5mg where it has been for a long time. I am three years post transplant.
When I had a higher dose I had blood sugar problems too.
If you trust your surgeon and have confidence in them, then you need to go with their recommendations. I think that generally these transplant surgeons are the best doctors around. If you have doubts you should get a second opinion, at a different transplant center. It’s my belief that doctors at the same hospital will not oppose each other.
I will be interested in hearing what you choose to do. In thinking about it, I would get another opinion. I’d rather do that than regret it later.

@livertex More than likely, your prednisone will be reduced somewhat soon as mine was. Some people eventually are able to discontinue prednisone entirely.
JK

Jump to this post


Replies to "@webiondev I am sorry that you suffered a rejection episode. I’m sure that you must have..."

Thanks @contentandwell . I will try to get another opinion. I am unable to reduce steroid as the moment i reduce to 10 mg my LFT gets worse. I dont know why is this. Even if my cellcept or tac increased it does not help. Only prednisolone dose keeps my LFT somewhat normal.